MathSciNet Relay Station
MathSciNet bibliographic data
MR2236199 39A10 (34K11 39A11)
Agarwal, R. P.; Bohner, M.; Saker, S. H. Oscillation of second order delay dynamic equations. Can. Appl. Math. Q. 13 (2005), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement